Salazosulfapyridine-Induced Angioimmunoblastic Lymphadenopathy

Atsushi NAKANO, Kazuhiro HATTA, Yoichiro KOBASHI, Masashi GOTO, Takanobu IMANAKA
1996 Internal medicine (Tokyo. 1992)  
A 20-year-old manwith ulcerative colitis was admitted because of fever, eruption and lymphadenopathy. He had started taking salazosulfapyridine one month previously. Lymphnode biopsy revealed angioimmunoblastic lymphadenopathy. Autoantibody titers were all negative, and viral antibody titers were not increased retrospectively. Rearrangement of T-cell receptor P and chromosomalaberration were not seen on the lymph node. This case is considered not to be a peripheral T-cell lymphoma but rather
more » ... phoma but rather salazosulfapyridine-induced angioimmunoblastic lymphadenopathy (AIL), which is the second case in English language literature. (Internal Medicine 35: 894-897, 1996)
doi:10.2169/internalmedicine.35.894 fatcat:pv37ttnx7rfsrhsimdw5sy7pfm